MAUDE Adverse Event Report: ENCORE MEDICAL L.P. RSP SHOULDER; RSP HUM SOCKET INSERT, 32MM +4MM, SEMI

ENCORE MEDICAL L.P. RSP SHOULDER; RSP HUM SOCKET INSERT, 32MM +4MM, SEMI
Model Number 508-01-432
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/26/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Second revision surgery - due to the patient chronically dislocating since last revision.
 
Additional Manufacturer Narrative
The reason for this revision surgery was chronic dislocations.The in-vivo length of patient service for the implant was 10 months.There is no information in this complaint about any patient injuries, activities, or accidents that may have contributed to the need for this revision surgery.There are no reported pre-existing patient health conditions.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to djo surgical for examination.A review of the implant device history records (dhr), shows that the reported components used in the previous surgery met design and manufacturing requirements.There were no ncmrs associated with the product that may have contributed to the dislocation.The device was verified to have gone through an acceptable sterilization process and was within its expiration date at the time of use during the previous surgery.Customer complaint history of the reported device(s) showed no present trends or on-going issues that are in need of review.The root cause of this complaint was a revision surgery due to a dislocation.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the dislocation.There are multiple factors that may contribute to a dislocation that are outside of the control of djo surgical.Inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.

Brand Name
RSP SHOULDER
Common Device Name
RSP HUM SOCKET INSERT, 32MM +4MM, SEMI
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758 5445
MDR Report Key7038794
Report Number1644408-2017-01021
Device Sequence Number2037784
Product Code KWS
UDI-Device Identifier00888912024723
UDI-Public(01)00888912024723
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K051075
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/28/2019
Device Model Number508-01-432
Device Catalogue Number508-01-432
Device Lot Number922F1034
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/26/2017
Supplement Date Received by Manufacturer01/02/2018
Initial Report FDA Received Date11/16/2017
Supplement Report FDA Received Date01/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR